



AGENDA

Webinar: Food losses, food waste reduction and organic waste management in the Mediterranean region

21st of October 2021 9h30 – 12h00 (CET)

Welcoming and Ice- breaker session	Session 1 Keynote speeches	Session 2: Engagement Session		Session 3: Training session: Tools & methods for capitalization activities (Project Examples)	Wrap-up and conclusions	
	Time (Total 2,5 hours)				
9:30 – 9:40 (10 min)	9:40 – 10:20 (40 min)	10:20 – 11:00 (40 min)	10 MINUTES	11:10 – 11:50 (40 min)	11:50 – 12:00 (10 min)	
Who						
 UfM CoPresidency/Secre tariat Mercé Boy (Interreg MED Green Growth representative) David Smith (WE&B) 	 Octavi Quintana (PRIMA) Maryam Rezaei (FAO) Sergio Ponsá (CT BETA, UVic-UCC) 	Lead Facilitator: David Smith (WE&B)		Lead Facilitator: David Projects: 1. Joan Colón Jordà (DECOST & MED4WASTE) 2. Iro Alampei (WES) 3. Mohamed Wageih (PRIMA) 4. Alessandro Miraglia (SwitchMed)	UfM CoPresidency/ Secretariat	



Project co-financed by the European Regional Development Fund



With financial support from



Union for the Mediterranean Union pour la Méditerranée الإتحاد من أجل المتوسط



					.	
Welcoming and Ice- breaker session	Session 1 Keynote speeches	Session 2: Engagement Session		Session 3: Training session: Tools & methods for capitalization activities (Project Examples)	Wrap-up and conclusions	
				5. Elisabetta Salvatori (B- Blue)		
		Objective				
Welcoming remarks setting the scene and objectives of the session. To provide an opportunity for everyone to know who is in the "room". It also allows for late commers not to miss any keynote speeches. Get participants used to using Sli.do	Inspirational speeches to provide vision to the challenges and solutions facing the Mediterranean food systems.	Through engagement tools, the participants will identify potential solutions; match with existing challenges and to think further on the challenges for their specific regions. Finally,particip ants will provide areas where they see collaboration and networking opportunities		We will hear from 5 case study projects in the Mediterranean. The projects will focus on the specific methods, tools and processes they have provided to overcome food system challenges in the Mediterranean. The presentations will be engaging with the use of short videos and many visuals.	To summarize the key points discussed and to provide a synthesised set of results of the engagement session., highlight conclusions, and farewell.	
Tools						
Sli.do poles and quick questions	Zoom Presentations	Sli.do		Zoom Presentations	Sli.do Zoom Presentation of results and follow-up	
Outputs						



Project co-financed by the European Regional Development Fund







Welcoming and Ice- breaker session	Session 1 Keynote speeches	Session 2: Engagement Session	Session 3: Training session: Tools & methods for capitalization activities (Project Examples)	Wrap-up and conclusions
Everyone is clear about the workshop objective and more relaxed and ready for the session.	Setting the scene and providing vision and inspiration for the engagement session and for the fields of action in the blue and green Mediterranean food systems	Participants would have developed a deeper understanding and new ideas for actions in the respective key areas; Potentially new connections among participants will be forged in this session.	Best practices and recommendations for capitalization activities highlighted. Best case study examples provided.	Conclusions and outcomes of the training clearly stated. Information to participants how they can further collaborate.



